Alert archive / Pennsylvania / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 5, 2017, 6:19 PM EDT for Chester County, Delaware County, Pennsylvania; Cecil County, Maryland; New Castle County, Delaware. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2017, 6:19 PM EDT (22:19 UTC)
- Expired
- Sep 5, 2017, 7:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Cecil County, MD, Chester County, PA, Delaware County, PA
The radar
The Dover AFB radar (KDOX), 100 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.3 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1529 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
244
WWUS81 KPHI 052219
SPSPHI
Special Weather Statement
National Weather Service MOUNT HOLLY NJ
619 PM EDT TUE SEP 5 2017
DEZ001-MDZ008-PAZ070-101>104-052300-
New Castle-Cecil-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-
619 PM EDT TUE SEP 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...CECIL...
SOUTHWESTERN MONTGOMERY...CHESTER AND DELAWARE COUNTIES...
At 619 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Royersford to near Aberdeen Proving
Ground. Movement was east at 30 mph.
Winds up to 50 mph and dime size hail are possible with these storms.
Locations impacted include...
Wilmington, Newark, Middletown, West Chester, Elkton, Havre De Grace,
Calvert, Norristown, Phoenixville, West Norriton, East Norriton,
Coatesville, Westtown, Downingtown, Conshohocken, Ambler, Elsmere,
Kennett Square, New Castle and Collegeville.
LAT...LON 4021 7574 4019 7518 3966 7555 3963 7561
3959 7560 3941 7573 3940 7603 3943 7599
3946 7601 3952 7598 3955 7603 3955 7608
3960 7613
TIME...MOT...LOC 2219Z 268DEG 24KT 4021 7559 3943 7614
$$
amcWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 5, 3:50 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Sep 5, 3:50 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 350 PM EDT Tue Sep 5 2017 .SYNOPSIS... A strong but slow moving cold front will cross the region tonight through Wednesday night. A series of low pressure centers are expected to form along this front before it exits the coast Thursday morning. High pressure from the mid- Mississippi river valley will then build east on Thursday before a cold front slides southeast through the area late Friday. High pressure is expected to dominate the weather pattern this weekend. Then early next week, we will monitor the eventual northward progress of Hurricane Irma. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... Severe Thunderstorm Watch 480 has been issued for our counties in eastern Pennsylvania, as well as the New Jersey counties of Warren, Hunterdon and Mercer, and for Cecil County in northeastern Maryland. It is in effect until 9:00 PM. A line of showers and thunderstorms was located along the Interstate 81 corridor in Pennsylvania, Maryland, West Virginia and Virginia around 3:30 PM. The showers and thunderstorms will continue to progress eastward. They should reach the Interstate 95 corridor in northern Delaware, southeastern Pennsylvania and New Jersey around 7 or 8 o'clock. The convection will encounter unstable air in the interim. Mixed layer CAPE values in eastern Pennsylvania will be in the 1000 to 1500 J/kg range. As a result, the thunderstorms are forecast to strengthen into the early evening hours. Speed shear in the wind profiles may help to produce locally severe weather with strong wind gusts possible. Heavy downpours may occur, as well. The loss of daytime heating should allow the thunderstorms to weaken as they approach the coast during the mid to late evening hours. The showers and thunderstorms were ahead of a cold front that was located across central New York, western Pennsylvania and West Virginia at mid afternoon. The boundary will progress to the east before stalling in our region tonight. Ripples of low pressure are expected to travel northeastward along the boundary. As a result, we are anticipating showers and isolated thunderstorms for the overnight hours. Locally moderate to heavy rainfall is possible. The southerly wind is forecast to persist to the east of the front around 5 to 10 MPH. The wind should become light and variable in the vicinity of the front and in areas to its immediate northwest. Low temperatures are expected to favor the 60s. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... The deep mid level trough extending from the Great Lakes to the central Gulf Coast will maintain a southwesterly steering flow over our region on Wednesday. As a result, the cold front will be slow to progress to the east and off the coast. Additional weak waves of low pressure are forecast to travel along the front and we are anticipating a continuation of showers and isolated thunderstorms in our region with locally moderate to heavy rainfall on Wednesday. The wind is expected to shift to the northwest around 5 to 10 MPH behind the cold front. The cloud cover and the developing flow from the northwest will keep maximum temperatures mainly in the 60s in eastern Pennsylvania and northern New Jersey and in the lower and middle 70s in the remainder of our forecast area.&& .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Hazards: Potential for heavy rain during the slow cold-frontal passage is the primary forecast concern for the middle of this week with an increasing risk for dangerous rip currents as long period 1- 2 foot swells continue to arrive along our NJ and DE coasts, in groups the rest of this week. At times these swells will be masked by short period wave groups but overall, from Thursday onward, expect IRMA southeast long period swells to dominate. Temperatures: Calendar day averages should be slightly below normal Thursday, then 5 to 8 degrees below normal Friday through Sunday, with the negative departure possibly easing next Monday and Tuesday. The dailies... Thursday...Temperatures will be chilling in a northerly flow behind the cold front as precipitation chances decrease during the early morning. Although the trough axis will be east of the area, attendant cold air aloft may be sufficient to generate afternoon instability showers north of I-78. Friday...A secondary cold frontal passage is likely in the afternoon or evening that will displace any brief attempt at a milder intrusion Friday, ahead of the frontal passage. The lift from weak convergence associated with cold front and the cold trough aloft may be enough cause a few sprinkles or scattered showers to the north of I-78. Weekend...High pressure builds into and north of the region this coming weekend, with probably dry weather and cooler than average temperatures. There appears to be a fly in the ointment that we continue to account for. Some models are spitting out very minor amounts of showers here and there. This is apparently in response to the cold trough aloft leaving a piece behind to form a closed low aloft near Long Island. Monday and Tuesday...Irma, model simulations continue a westward trend with the northward recurvature of Irma. Followed previous forecast with no significant change with this update. Stay tuned to the latest forecasts from the National Hurricane Center (NHC). && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. VFR conditions are expected until the arrival of a line of showers and thunderstorms approaching from the west. The main line of precipitation should reach KRDG and KABE around 2100 to 2200Z, KILG/KPHL/KPNE/KTTN about 2300 to 0000Z, and KMIV and KACY around 0100 to 0200Z. The line of showers and thunderstorms will be followed by a slow moving cold front. As a result, we are anticipating showers and isolated thunderstorms for tonight and Wednesday. Conditions are forecast to favor the MVFR range with periods of VFR and IFR possible. A south to southwest wind around 5 to 10 MPH is expected ahead of the front. The wind should become light and variable in the vicinity of the boundary and it is forecast to be northwest around 5 to 10 MPH after the front passes. Outlook... Wednesday Night through early Thursday morning: Periods of showers. Maybe a thunderstorm I-95 ewd. Sub-VFR conditions likely through much of this period. Winds southerly ahead of the front and north or northeast behind the front, then trending northwest everywhere during Wednesday night, with gusts the entire period generally under 20 knots. Confidence ABOVE average, except below average on timing of the wind shift and periods of heavier rain. Late Thursday morning into Friday evening: VFR sct-bkn aoa 4000 ft. Isolated showers possible, mainly northwest of PHL. Winds generally west or northwest 5 to 15 kts (lighter at night). Confidence ABOVE average. Late Friday night through Sunday: VFR. Winds generally north 5 to 10 kts with gusts to 20 kt possible. Confidence average. && .MARINE... The surface flow over the coastal waters of New Jersey and Delaware should remain from the south into Wednesday morning. A slow moving cold front approaching from the west is forecast to reach the waters on Wednesday afternoon. Wind speeds of 15 to 20 knots are anticipated into this evening with gusts around 25 knots on our ocean waters. Wind speeds are expected to diminish overnight to around 10 knots or so. Wave heights on our ocean waters are forecast to build to 4 to 6 feet early tonight, then they will be slow to subside. We have extended the Small Craft Advisory on our ocean waters until 6:00 PM Wednesday. Outlook... Wednesday night through early Thursday: Marginal SCA seas hazard possible on portions of the Atlantic waters. We did not issue an extension of the ongoing SCA forecast for today, due to less than 80 percent confidence of 5 feet or greater seas. Periods of showers/isolated thunderstorms, with locally erratic winds/choppy seas, especially afternoon and night when generally poor marine conditions are expected. Southerly flow Wednesday turns northwest Wednesday night. Two foot 13 second period southeast swells will be a constant underneath the wind wave chop. Thursday afternoon through Sunday: Improved weather, with sub- advisory winds expected. BUT...seas may approach/exceed advisory criteria Friday onward on the Atlantic waters as swells on the northern periphery of IRMA arrive. This will probably include a 3 to 5 foot 14 to 18 second period, southeast swell. RIP CURRENTS... While the primary swell is forecast to remain from the south for the remainder of today and Wednesday, there will be an underlying long period east southeast swell along the coasts of Delaware and New Jersey. As a result, the rip current risk will likely remain moderate. It is important to note that after Labor Day, many beaches may be unguarded. Most rip current fatalities occur at unguarded beaches. Only swim in the presence of a lifeguard. We are also seeing a number of wave-related (e.g., shorebreak) injuries. Enter the ocean feet first and do not turn your back to the water. For those that are in planning and are interested...a general outlook follows: Wednesday...4 ft 6 sec and wind 1915 is a mdt risk, Using 2 ft 13 sec also results in moderate risk. Thursday...Low enhanced or moderate risk using 2 ft 11-18 second with a northwest wind of about 10 knots. Friday...3 or 5 ft swell with a 14-18 second period and west wind of about 8 kt...a solid MDT risk. Saturday...2 or 4 feet and a 13-14 second period with a north wind 10 kt gives us a solid moderate risk or possibly HIGH. Sunday and Monday...too far distant in time to be sure but certainly the potential for enhanced risk for the formation of dangerous rip currents. It appears that Irma's contribution is cut off by Carolinas as IRMA continues west toward the Florida keys (5am EDT/5 outlook). HOWEVER...due note that AL94 trailing IRMA has a high likelihood that a tropical depression or cyclone will eventually form as per NHC's 5AM/5th TWO. It is that modeled development that sends another wave of long period swells to arrive at our shores around next Monday...again depending on its future development. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until 6 PM EDT Wednesday for ANZ450>455. && Synopsis...Miketta Near Term...Iovino Short Term...Iovino Long Term...Miketta Aviation...Iovino/Miketta Marine...Iovino/Miketta
Hazardous weather outlook, Sep 5, 3:56 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 356 PM EDT Tue Sep 5 2017 NJZ007-009-PAZ054-055-060>062-101>106-062000- Warren-Hunterdon-Carbon-Monroe-Berks-Lehigh-Northampton- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 356 PM EDT Tue Sep 5 2017 ...SEVERE THUNDERSTORM WATCH 480 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Some thunderstorms late this afternoon and evening could produce locally damaging winds, large hail and heavy rain. Localized flooding is possible, particularly in urban and poor-drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday. Localized flooding is possible, particularly in urban and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NJZ001-008-010-062000- Sussex-Morris-Somerset- 356 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...This Afternoon and Tonight. Some thunderstorms late this afternoon and evening could produce locally damaging winds and large hail. There is at least some potential for heavy rainfall tonight. Localized flooding is possible, particularly in urban and poor- drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday. Localized flooding is possible, particularly in urban and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. DEZ001>003-MDZ012-015-019-020-NJZ012-013-016>023-027-062000- New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Talbot-Caroline- Middlesex-Western Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington- 356 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a low probability for widespread hazardous weather/ .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday and early Wednesday night. Localized flooding is possible, particularly in urban and poor-drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ008-NJZ015-PAZ070-071-062000- Cecil-Mercer-Delaware-Philadelphia- 356 PM EDT Tue Sep 5 2017 ...SEVERE THUNDERSTORM WATCH 480 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, central New Jersey and southeast Pennsylvania. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday and early Wednesday night. Localized flooding is possible, particularly in urban and poor-drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ANZ430-431-450>455-062000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 356 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This Afternoon and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-062000- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 356 PM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This Afternoon and Tonight. There is a moderate risk for the formation of dangerous rip currents. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is at least some potential for heavy rainfall Wednesday through Wednesday night. Localized flooding is possible, particularly in urban and poor-drainage areas. For the most part, there will be a a moderate or greater risk for the development of dangerous rip currents Wednesday through Sunday for the Delaware and New Jersey Beaches, as long-period swells from Hurricane Irma arrive along our shores. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 5, 5:39 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
539 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL VIRGINVILLE 40.52N 75.87W
09/05/2017 M0.50 INCH BERKS PA TRAINED SPOTTER
MARBLE SIZE HAIL NEAR VIRGINVILLE. 1.75 TO 1.99 INCHES
OF RAIN IN 1.5 HOURS.
&&
EVENT NUMBER PHI1701574
JJMSpecial weather statement, Sep 5, 5:43 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
543 PM EDT TUE SEP 5 2017
NJZ001-007>009-052230-
Morris-Hunterdon-Sussex-Warren-
543 PM EDT TUE SEP 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MORRIS...
NORTHERN HUNTERDON...SOUTHEASTERN SUSSEX AND EAST CENTRAL WARREN
COUNTIES...
At 543 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Green Pond to Hackettstown to near
Washington. Movement was northeast at 35 mph.
Winds up to 40 mph and pea size hail are possible with these storms.
Locations impacted include...
Dover, Hopatcong, Kinnelon, Hackettstown, Boonton, Butler, Wharton,
Washington, Rockaway, Mount Arlington, Franklin, Mountain Lakes,
Stanhope, Riverdale, Netcong, Oxford, Ogdensburg, Hope, Glen Gardner
and Chester.
Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4120 7437 4109 7450 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4102 7439
4100 7430 4095 7428 4069 7496 4091 7499
4121 7439
TIME...MOT...LOC 2143Z 241DEG 30KT 4104 7449 4087 7481 4076 7493
JRKLocal storm report, Sep 5, 5:47 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL SINKING SPRING 40.32N 76.02W
09/05/2017 M0.50 INCH BERKS PA TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL REPORTED IN SINKING SPRING...
PA... ALONG WITH A 50 MPH WIND GUST.
&&
EVENT NUMBER PHI1701575
JJMLocal storm report, Sep 5, 6:11 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
611 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND DMG 2 W GREEN LANE 40.34N 75.51W
09/05/2017 MONTGOMERY PA TRAINED SPOTTER
TREES AND POWER LINES DOWN NEAR BECKER AND WOODLAND
ROADS IN UPPER FREDERICK TOWNSHIP.
&&
EVENT NUMBER PHI1701576
JJMLocal storm report, Sep 5, 6:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT TUE SEP 05 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL WEST WYOMISSING 40.32N 75.99W
09/05/2017 M0.75 INCH BERKS PA TRAINED SPOTTER
PENNY SIZE HAIL ALONG WITH HEAVY RAIN AND GUSTY WINDS.
&&
EVENT NUMBER PHI1701577
JJMSpecial weather statement, Sep 5, 6:19 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service MOUNT HOLLY NJ
619 PM EDT TUE SEP 5 2017
DEZ001-MDZ008-PAZ070-101>104-052300-
New Castle-Cecil-Eastern Montgomery-Western
Montgomery-Delaware-Western Chester-Eastern Chester-
619 PM EDT TUE SEP 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NEW CASTLE...CECIL...
SOUTHWESTERN MONTGOMERY...CHESTER AND DELAWARE COUNTIES...
At 619 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Royersford to near Aberdeen Proving
Ground. Movement was east at 30 mph.
Winds up to 50 mph and dime size hail are possible with these storms.
Locations impacted include...
Wilmington, Newark, Middletown, West Chester, Elkton, Havre De Grace,
Calvert, Norristown, Phoenixville, West Norriton, East Norriton,
Coatesville, Westtown, Downingtown, Conshohocken, Ambler, Elsmere,
Kennett Square, New Castle and Collegeville.
LAT...LON 4021 7574 4019 7518 3966 7555 3963 7561
3959 7560 3941 7573 3940 7603 3943 7599
3946 7601 3952 7598 3955 7603 3955 7608
3960 7613
TIME...MOT...LOC 2219Z 268DEG 24KT 4021 7559 3943 7614
amcThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 4:26 PM EDT | Special Weather Statement | PHI | Sussex | 34 min |
| Sep 5, 4:54 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 51 min |
| Sep 5, 5:01 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 29 min |
| Sep 5, 5:22 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Sep 5, 5:43 PM EDT | Special Weather Statement | PHI | Morris | 47 min |
| Sep 5, 6:26 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 49 min |
| Sep 5, 6:30 PM EDT | Special Weather Statement | PHI | Passaic | 15 min |
| Sep 5, 6:44 PM EDT | Special Weather Statement | PHI | Mercer | 31 min |
| Sep 5, 7:18 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Morris, Somerset | 27 min |
| Sep 5, 3:59 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 31 min |
| Sep 5, 4:08 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Carbon, Lehigh, Northampton | 52 min |
| Sep 5, 4:34 PM EDT | Areal Flood Advisory | PHI | Berks | 6 hr |
| Sep 5, 5:14 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Sep 5, 5:19 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 56 min |
| Sep 5, 5:30 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Sep 5, 5:49 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 41 min |
| Sep 5, 6:03 PM EDT | Areal Flood Advisory | PHI | Lehigh, Northampton | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2017Special Weather Statements in Maryland, 2017Special Weather Statements in Delaware, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.